# SDR C77A20161212006

- Difficulty date: December 12, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 24,076 hours, 13,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AND PUNCTURE TO THE FORWARD LT SKIN PANEL BETWEEN FRAMES 10 & 11, STRINGERS 15 & 17L.  REPAIRED IAW ETD2016-170-109929A
